Detail publikace

Convergence tests for one scalar differential equation with vanishing delay.

Originální název

Convergence tests for one scalar differential equation with vanishing delay.

Anglický název

Convergence tests for one scalar differential equation with vanishing delay.

Jazyk

en

Originální abstrakt

This paper deals on convergence tests for delay differential equations of the first order.

Anglický abstrakt

This paper deals on convergence tests for delay differential equations of the first order.

BibTex


@article{BUT39776,
  author="Josef {Diblík} and Jaromír {Baštinec} and Zdeněk {Šmarda}",
  title="Convergence tests for one scalar differential equation with vanishing delay.",
  annote="This paper deals on convergence tests for
delay differential equations of the first order.",
  address="Facultas scientiarum Naturalium Universitatis Masarykianae Brunensis",
  chapter="39776",
  institution="Facultas scientiarum Naturalium Universitatis Masarykianae Brunensis",
  journal="Archivum Mathematicum",
  number="3",
  volume="36",
  year="2001",
  month="january",
  pages="405--420",
  publisher="Facultas scientiarum Naturalium Universitatis Masarykianae Brunensis",
  type="journal article - other"
}